RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 499–510 (Mi mz6016)  

Expansion of certain parabolic means

L. P. Kuptsov


Full text: PDF file (749 kB)

English version:
Mathematical Notes, 1982, 32:4, 729–735

Bibliographic databases:

UDC: 517.94
Received: 23.11.1980

Citation: L. P. Kuptsov, “Expansion of certain parabolic means”, Mat. Zametki, 32:4 (1982), 499–510; Math. Notes, 32:4 (1982), 729–735

Citation in format AMSBIB
\Bibitem{Kup82}
\by L.~P.~Kuptsov
\paper Expansion of certain parabolic means
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 499--510
\mathnet{http://mi.mathnet.ru/mz6016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679242}
\zmath{https://zbmath.org/?q=an:0539.35031}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 729--735
\crossref{https://doi.org/10.1007/BF01152380}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6016
  • http://mi.mathnet.ru/eng/mz/v32/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020